businesswoman-networking-using-digital-devices.jpeg

FEMTECH INDUSTRY LANDSCAPE 2021

Discovering New Horizons

Time: July 29, 2021 (5 pm - 8 pm, BST)

"FemTech Industry Landscape 2021: Discovering New Horizons" is a virtual conference taking place July 29, 2021

(5 pm - 8 pm, BST) where professionals from FemTech Analytics, a new spin-off of Deep Knowledge Group’s flagship subsidiary, Aging Analytics Agency, and invited guest speakers who are Founders & CEO of FemTech companies and start-ups, Healthcare Innovators, Investors and Hubs, Women Influencers and Enthusiasts shares insights, findings and personal experience about new possibilities and cutting-edge technologies in fast developing FemTech market, which embraces the cornerstone subsectors such as Longevity for Women, Reproductive Health, AI for Women Health, Mental Health & Healthy Lifestyle, General Healthcare, and Advanced P4 Medicine for Women.

Femtech Conference 1920x1080 (1)-min.png

Speakers

Anna Butterworth

Founder, Ultra Violet Agency

Anna Butterworth is a FemTech pioneer. She has been at the epicentre of the industry for over six years - before the term was even coined. Starting her career in PR she quickly found her calling in wider creative campaign strategy and moved through cause led organisations that support marginalised communities and promote their voices. 

Landing at Elvie in 2015 she was the first communications hire and quickly grew the brand across 60+ territories leading the way in FemTech marketing strategy. Since branching out to create the world's first FemTech focused creative agency Ultra Violet, she has worked with global disruptors such as Thinx, Become, Doppel, Wuka, Mooncup, Womanizer, Soho House, The Eve Appeal and more.

Kate Batz

Director, FemTech Analytics

Kate Batz is Director of FemTech Analytics and Managing Partner of Longevity.Capital, a specialized investment fund focused on the Longevity Industry. 

She is also Director of Strategy and Business Development at Deep Knowledge Ventures Group, comprising of Deep Knowledge Ventures, Aging Analytics Agency, and Deep Knowledge Analytics.  

Kate is an experienced corporate attorney by background, licensed to practice law in California, New York, and Russia, with extensive sales and marketing experience.

Dr. Elan Ziv

MD, OBGYN, FPMRS, CEO & Medical Director, ConTIPI Medical

Dr. Ziv has a long standing interest in the non-invasive treatments of urinary incontinence and of pelvic organ prolapse in women. Until 2014, Dr. Ziv served as the Director of Institute of Urogynecology at Assuta Medical Centers in Tel Aviv, Israel. He is an active participant and presenter in many international professional meetings, participated as a Principle Investigator in many clinical studies, and holds 19 patents with over 100 patent applications.

Following the invention of various vaginal devices, he founded ConTIPI Ltd, in 2002. The company’s first flagship product – the Impressa Device for Stress Urinary Incontinence in women, was sold to Kimberly-Clark Worldwide Inc. and is now on the shelves as an OTC product.

Astrid Gyllenkrok Kristensen

Co-Founder & CEO, LEIA

Astrid Gyllenkrok Kristensen is Co-Founder and CEO at LEIA - a digital postpartum support for new parents, focused on unique needs of every person and redefining postpartum health for women worldwide.

Astrid has 15 years of experience driving digital innovation and growth strategy in executive roles for international companies globally. She has previously started and run own digital consultancy and social impact startup Yrkesdörren. After having three children in five years she became acutely aware of the lack of postpartum support for new mothers and together with her co-founder Sandra Wirström she started thinking about a product that could help not only her but the 140 million new mothers giving birth every year.

Kaile Zagger

Chied Operating Officer, Aspira Women's Health

Kaile Zagger is the Chief Operating Officer of Aspira Women’s Health and has an exemplary track record of combining commercial and operational excellence into one horizontal deployment for companies she has served. She oversees the entire provider and patient experience, from acquisition to revenue cycle. Kaile is an accomplished industry executive with 20+ years whose expertise resides in transformational leadership, turnaround strategies, large scale work-outs and white space vertical builds.

Prior to joining Aspira Women's Health, Kaile served at various Fortune 500 healthcare companies, including St. Jude Medical, Intuitive Surgical, General Electric Healthcare, Boston Scientific and Philips Healthtech. Kaile joined Aspira because of a deep passion for the company’s mission and vision.

Dr. Barbra Hanna

DO, NCMP, CEO, MyMenopauseRx

A modern woman with modern ideas, Dr. Hanna embraced technology and telemedicine to break down barriers in women’s healthcare. Realizing women suffering from menopause symptoms were desperately looking for safe, effective solutions and education, she became a North American Menopause Society Certified Menopause Practitioner. 

In April 2021, she founded MyMenopauseRx, an online doctor’s office devoted to evidence-based menopause treatment and education. She is on a mission to help women all over the US to stop suffering and get the help they deserve.

Tal Catran

Startups & Accelerators Guru

Tal is a prominent figure in the global innovation ecosystem. Founded 16 startup accelerators since 2012, in both Israel and abroad, has rendered him a Guru on building accelerators, hubs and startup ecosystems. 

Over the years Tal conducted 60 cohorts hosting near to a 1,000 startups in his accelerators. Tal serves as Advisory Board Member in various companies and technology startups, mainly in FemTech, CyberSecurity, IT, AdTech, Retail, Drones, Home Land Security and others. 

Tal is the Co-Founder of Israel’s 1st FemTech Hub called EVE.

Karen Heng

Founder, The Della HQ

Karen is a FemTech entrepreneur, with a deep interest in serving and bettering the access and quality to women's healthcare. 

She is building two startups, in Singapore and in the United Arab Emirates, where she hopes to disrupt the status quo of modern female healthcare. 

Her journey in FemTech started when she founded The Della HQ, an online FemTech ezine covering FemTech and sexual wellness all over the world but with a focus on Southeast Asia.

Dr. Simona Roggero

Entrepreneur, MD, PhD, CV Lab - Cardiovascular Laboratory

Dr. Roggero is passionate about life sciences, the ambition to contribute to medical innovation and social impact projects, and the deep love for people taking risks and looking for disruptive healthcare solutions.

 

Her medical background and experience in several research areas (iron metabolism, newborn screening, congenital anemias, cardiovascular, and kidney diseases, oncology) have oriented passion and commitment to innovative solutions to diagnose and cure people with severe hematological and chronic diseases.

Daniela Schardinger

VP Marketing & Medical Affairs, OCON Healthcare

Daniela Schardinger is an experienced Vice President (VP) Marketing & Medical Affairs at OCON Healthcare, a women’s health company introducing innovative medical solutions that allow women healthier choices while improving their well-being and quality of life.

Ms. Schardinger has vast experience in Marketing & Sales, Medical Affairs and Management in the medical and pharmaceutical industries specializing in Women’s Health, FemTech and Contraception around the globe for the past decade. Ms. Schardinger is advisor at FemTech Lab (United Kingdom), CuePod (United Kingdom), WoW Knowledge Hub (United Kingdom).

Nicolas Loeillot

Co-Director, Tech4Eva

Chief Innovation Officer, Groupe Mutuel

Nicolas Loeillot is a senior technology entrepreneur and investor. Back in 2003, he founded a computer vision company in Japan. Pioneering in A.I. applications, his company served hundreds of projects with large companies in Japan, Asia and the US before being acquired by a GAFA in 2017.

Since 2010, he chairs the Tokyo Interaction Center, a privately-owned incubator in central Tokyo, focused on early stage deep technology start-ups. In 2018, Nicolas Loeillot joined the Swiss health insurer Groupe Mutuel as Chief Innovation Officer to setup an innovation strategy, accelerate deployments of A.I. and craft a data-driven, prevention-focused future of the company. In 2021 he joins InnoSuisse as Expert for a 4-year mandate.

Desk

Agenda

5.00-5.05

(5 mins)

Opening Remarks

Moderator Anna Butterworth (Founder, Ultra Violet Agency)

5.05-5.15

(10 mins)

FemTech Industry Landscape Overview

Kate Batz (Director, FemTech Analytics)

5.15-5.25

(10 mins)

The New Era in the Management of Pelvic Floor Dysfunctions (PFD’s) in Women

Dr. Elan Ziv (MD, OBGYN, FPMRS, CEO & Medical Director, ConTIPI Medical)

5.25-5.35

(10 mins)

Redefining Postpartum Health: Why New Mothers Were Left Behind in the Digitalisation of Health

Astrid Gyllenkrok Kristensen (Co-Founder & CEO, LEIA)

5.35-5.45

(10 mins)

Changing the Story through Transformation – A New Paradigm in Early Detection of Ovarian Cancer

Kaile Zagger (Chief Operating Officer, Aspira Women's Health)

5.45-5.55

(10 mins)

Why Menopause Matters - Providing Evidenced Based Care While Decreasing Healthcare Costs

Dr. Barbra Hanna (DO, NCMP, CEO, MyMenopauseRx)

5.55-6.30

(35 mins)

Q&A, Panel Discussion

6.30-6.40

(10 mins)

FemTech: Opportunity vs Challenge

Tal Catran (Startups & Accelerators Guru)

6.40-6.50

(10 mins)

Innovation and Trends in FemTech in Southeast Asia

Karen Heng (Founder, The Della HQ)

6.50-7.00

(10 mins)

Innovation and Trends in Women's Iron Deficiency

Dr. Simona Roggero (Entrepreneur, MD, PhD, CV Lab - Cardiovascular Laboratory)

7.00-7.10

(10 mins)

Novel “Smart” Drug-Delivery Technology that Finally Fits Women’s Anatomy

Daniela Schardinger (VP Marketing & Medical Affairs, OCON Healthcare)

7.10-7.20

(10 mins)

Opportunity for Сo-Development and Data Federation in FemTech

Nicolas Loeillot (Co-Director, Tech4Eva; Chief Innovation Officer, Groupe Mutuel)

7.20-7.55

(35 mins)

Q&A, Panel Discussion

7.55-8.00

(5 mins)

Closing Remarks

Moderator Anna Butterworth (Founder, Ultra Violet Agency)

Panel 1. Patient Centered Design